i’ve been on sertraline(zoloft) for almost 4 years. & i’ve realized i didn’t like how my body was on it. i got the okay from my doctor to cross taper onto a different antidepressant (mirtazapine) and i did it slowly. i finally stopped my last dose about a week ago and i’ve been having bad withdrawal symptoms i think. mainly just vertigo. is it possible to still have withdrawal symptoms from stopping an antidepressant even though i’m still taking an antidepressant? just a different one.
Sorry to hear that, I had difficulty getting of Paxil myself, although I didn’t cross taper to another medication. It’s fairly typical to notice withdrawal symptoms 1-3 weeks after going off an SSRI. Can I ask how long was your taper? 3-6 months is ideal in my opinion for SSRIs and people like us that have sensitive conditions. One option to discuss with your doctor is to go back on a lower dose of Zoloft for a while to stabilize before trying again to cross taper.